| Catalog Number |
ES8818 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, the device was explanted and replaced due to tubing exit leak.
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation, surrounded by abrasion, was noted on the longer exhaust tube of the pump.This is a site of leakage.Abrasion was noted on both exhaust tubes of the cylinders.A separation was noted on the exhaust tubing of cylinder 2.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.No functional abnormalities were noted with cylinder 1.Abrasion was noted on the inlet tube of the reservoir.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, could contribute to sufficient stress to separate the exhaust tubing of cylinder 2.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description